Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy invariants of covers and KKM-type lemmas

Oleg R Musin

Algebraic & Geometric Topology 16 (2016) 1799–1812
Bibliography
1 P Bacon, Equivalent formulations of the Borsuk–Ulam theorem, Canad. J. Math. 18 (1966) 492 MR0195081
2 E D Bloch, Mod 2 degree and a generalized no retraction theorem, Math. Nachr. 279 (2006) 490 MR2213589
3 J A De Loera, E Peterson, F E Su, A polytopal generalization of Sperner’s lemma, J. Combin. Theory Ser. A 100 (2002) 1 MR1932067
4 K Fan, A generalization of Tucker’s combinatorial lemma with topological applications, Ann. of Math. 56 (1952) 431 MR0051506
5 S t Hu, Homotopy theory, , Academic Press (1959) MR0106454
6 B Knaster, C Kuratowski, S Mazurkiewicz, Ein Beweis des Fixpunktsatzes für n–dimensionale Simplexe, Fundam. Math. 14 (1929) 132
7 K V Madahar, K S Sarkaria, A minimal triangulation of the Hopf map and its application, Geom. Dedicata 82 (2000) 105 MR1789059
8 F Meunier, Sperner labellings: a combinatorial approach, J. Combin. Theory Ser. A 113 (2006) 1462 MR2259071
9 O R Musin, KKM type theorems with boundary conditions, preprint arXiv:1512.04612
10 O R Musin, Borsuk–Ulam type theorems for manifolds, Proc. Amer. Math. Soc. 140 (2012) 2551 MR2898717
11 O R Musin, Extensions of Sperner and Tucker’s lemma for manifolds, J. Combin. Theory Ser. A 132 (2015) 172 MR3311342
12 O R Musin, Sperner type lemma for quadrangulations, Mosc. J. Comb. Number Theory 5 (2015) 26
13 O R Musin, Generalizations of Tucker–Fan–Shashkin lemmas, preprint (2016) arXiv:1409.8637
14 O R Musin, A Y Volovikov, Borsuk–Ulam type spaces, Mosc. Math. J. 15 (2015) 749 MR3438832
15 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112
16 E Sperner, Neuer beweis für die invarianz der dimensionszahl und des gebietes, Abh. Math. Sem. Univ. Hamburg 6 (1928) 265 MR3069504
17 A W Tucker, Some topological properties of disk and sphere, from: "Proc. First Canadian Math. Congress", University of Toronto (1946) 285 MR0020254